# SDR RAIA9909007

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MX-SBN-  REAR FUSELAGE SKIN SUSTAINED DAMAGE FROM GROUND EQUIPMENT.  MAINTENANCE REPAIRED DAMAGE IAW EO NR EMB145-53-001-1.
